A new algorithm of the Monte Carlo method for estimation of the maximal eigenvalue of an integral operator
Doklady Akademii Nauk, Tome 191 (1970) no. 5, pp. 993-996
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_191_5_a8,
author = {G. A. Mikhailov},
title = {A new algorithm of the {Monte} {Carlo} method for estimation of the maximal eigenvalue of an integral operator},
journal = {Doklady Akademii Nauk},
pages = {993--996},
year = {1970},
volume = {191},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_191_5_a8/}
}
TY - JOUR AU - G. A. Mikhailov TI - A new algorithm of the Monte Carlo method for estimation of the maximal eigenvalue of an integral operator JO - Doklady Akademii Nauk PY - 1970 SP - 993 EP - 996 VL - 191 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1970_191_5_a8/ LA - ru ID - DAN_1970_191_5_a8 ER -
G. A. Mikhailov. A new algorithm of the Monte Carlo method for estimation of the maximal eigenvalue of an integral operator. Doklady Akademii Nauk, Tome 191 (1970) no. 5, pp. 993-996. http://geodesic.mathdoc.fr/item/DAN_1970_191_5_a8/